# SDR ABXR2019112700317

- Difficulty date: November 27, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,493 hours, 43,408 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 145T86121
- Condition: Corroded
- Location: Bs 1005
- Part time: 61,493 hours, 43,408 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL WEB IN RWW CORRODED
